# SDR DL767002274

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 57,040 hours, 27,159 cycles
- Engine: Ge CF680A2
- Engine time: 47,373 hours, 23,039 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, LT GEN DRIVE EICAS MSG CAME ON.  ABORT T/O AT 100 KNTS.  BPCU INDICATES SERVICE IDG.  SERVICED IDG AND RAN ENGINE.
